# SDR DXTA200701897

- Difficulty date: January 31, 2007
- Submitted: February 1, 2007
- Operation: Air carrier
- Aircraft: N934QS
- Make and model: Cessna 750
- Aircraft serial: 7500034
- Aircraft time: 8,538 hours, 5,270 cycles
- Engine: Allsn AE3007C
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AC HAS BAD ODOR.  SMELLS LIKE ACM EVAPORATOR SOCKS & PACKINGS. INSTALLED NEW COALESCER SOCKS W/PACKINGS IAW CE750 MM CHAP 21-51-00. NO FURTHER DEFECTS NOTED - OPS CHECK GOOD.
